# SDR SWAA2025112037101

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8825Q
- Make and model: Boeing 737-8
- Aircraft serial: 67472
- Aircraft time: 9,330 hours, 5,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINESCENT STRIP AT 12DEF PEELING UP.   SECURED THE PHOTOLUMINESCENT STRIP AT 12DEF REF AMM 33-51-15.
